# SDR DALA1152830186

- Difficulty date: September 7, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 70,688 hours, 10,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH MARKING LIGHTS AT SEAT 24AB ARE INOPERATIVE.  MAINTENANCE RE-SEATED THE SEAT MOUNT CONNECTOR AND THE SYSTEM RETURNED TO NORMAL OPERATION.
